# SDR GZQ2004F00001

- Difficulty date: January 1, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N828MC
- Make and model: Piper PA 28-180
- Aircraft serial: 284615
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case Half
- Condition: Cracked
- Location: Engine
- Part time: 4,688 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND ON THE LT CASE HALF FORWARD OF TOP THROUGH BOLT.
